# SDR CALA2014080401070

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 49,720 hours, 15,724 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN TRIM OFF & REPAIR FOR HORIZONTAL STAB RIB REPAIR ACCESS AT STAB STATION 92.7.  RT HORIZONTAL STAB LOWER SKIN AT STATION 92.7 SKIN REPAIRED IAW SRM 55-10-01 REPAIR 11 FIG 204 & AFT REPAIR INSTALLED.  REPEAT INSPECTION IAW SRM 55-10-01 REPAIR 11 TABLE 204.  INSPECTION THRESHOLD 56000 FIGHT CYCLES AT STAB STATION 92.7.
